# SDR UHLA201509230757

- Difficulty date: September 22, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 30,455 hours, 25,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT AT THE L1 DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED THE LIGHT SOCKET IAW AMM 33-50-00 AND ALL OPS CHECKS WERE GOOD.
